# SDR CA070719008

- Difficulty date: July 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,182 hours
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 206040581001
- Condition: Cracked
- Location: Xmsn Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LINE CRACKED IN BEND JUST FWD TO FLARED FITTING. SUSPECT FATIGUE FROM IMPROPER TIGHTENING AT SOME POINT THROUGHOUT THE LIFE OF THE LINE. SUSPECT THIS TUBE WAS ORIGINAL EQUIPMENT. UNABLE TO DETECT LEAK ON GROUNG RUN LEAK CHECK AS THE MAINROTOR TRANSMISSION WOULDN`T BE WARM ENOUGH TO BE SENDING OIL TO THE OIL COOLER. (TC NR 20070719008)
